# SDR CALA9700673

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Condition: Malfunctioned
- Location: A/C Tail
- Part time: 10,985 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING THE APU EN ROUTE, WITH THE LEFT GENERATOR PLACARDED INOPERATIVE.  THE APU FAULT LIGHT ILLUMINATED AND UTILITY BUSSES AUTOMATICALLY SHED LOAD.  THE AIRCRAFT WAS RETURNED TO SEA WHERE IT LANDED WITHOUT INCIDENT.  THE APU WAS LOADED WITH THREE ELECTRIC HYDRAULIC PUMPS AND BOTH PACKS.  THE LOAD WAS SUCCESSFULLY HELD FOR APPROXIMATELY 20 MINUTES.  THE FAILURE COULD NOT BE DUPLICATED.  IN ADDITION, THE NR 1 IDG WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE GENERATOR PLACARD WAS REMOVED.
